# SDR DL757020456

- Difficulty date: April 19, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 48,458 hours, 24,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 654N001041
- Part serial: 00047
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE TEST 2 BOTTLE PRESSURE INOP ON RIGHT SIDE.  REPLACED BOTTLE ASSY PER M/M, TESTS GOOD.
